# SDR AALA202509035539

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,213 hours, 28,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT FORWARD SERVICE SLIDE BUSSEL HAS 4 INCH GAP BETWEEN IT AND DOOR. FOUND R1 DOOR LOOSE SECURED R1 BUSSEL. PER AMM 25-66-01.
